罗德军(Dejun Luo)

中国科学院数学与系统科学研究院 (Academy of Mathematics and Systems Science, CAS), 副研究员 (Associate Professor)

Work Experience

  • Dec 2018-Nov 2019: Visiting Scholar, Scuola Normale Superiore of Pisa, Italy.

  • May 2017-March 2018: Visiting Scholar, Mathematics Department, University of Pisa, Italy.

  • Sep. 2014-Jan 2017: Teaching Assistant of Calculus, University of Chinese Academy of Sciences.

  • March 2014-now: Associate Professor, Institute of Applied Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences.

  • March 2009-Feb. 2011: Post-doc, Mathematics Research Unit, University of Luxembourg.

  • July 2008-Feb. 2014: Assistant Professor, Institute of Applied Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences.

Education

  • July 2005-Sep. 2008: PhD, jointly cultivated by School of Mathematical Sciences, Beijing Normal University and Institut de mathématiques de Bourgogne, Université de Bourgogne, France.

  • Sep. 2003-July 2005: Master, School of Mathematical Sciences, Beijing Normal University.

  • Sep. 1999-July 2003: Bachelor, Department of Mathematics, Beijing Normal University.

Preprints

  • Franco Flandoli, Lucio Galeati, Dejun Luo, Scaling limit of  stochastic 2D Euler equations with transport noises to the deterministic Navier-Stokes equations, arXiv:1905.12352.

  • Franco Flandoli, Dejun Luo, Energy conditional measures and 2D turbulence, arXiv:1902.10072v2.

  • Franco Flandoli, Dejun Luo, Point vortex approximation for 2D Navier--Stokes equations driven by space-time white noise, arXiv:1902.09338v1.

  1. Convergence of transport noise to Ornstein-Uhlenbeck for 2D Euler equations under the enstrophy measure
    Franco Flandoli, Dejun Luo. Annals of Probability (2019), accepted, see arXiv:1806.09332..
  2. ρ-white noise solution to 2D stochastic Euler equations
    Franco Flandoli, Dejun Luo. Probability Theory and Related Fields (2019), accepted, see arXiv:1710.04017.
  3. Refined basic couplings and Wasserstein-type distances for SDEs with Lévy noises
    Dejun Luo, Jian Wang. Stochastic Processes and their Applications (2018), accepted, arXiv:1604.07206.
  4. Euler-Lagrangian approach to 3D stochastic Euler equations
    Franco Flandoli, Dejun Luo. Journal of Geometric Mechanics 11 (2019), no. 2, 153-165.
  5. Kolmogorov equations associated to the stochastic 2D Euler equations
    Franco Flandoli, Dejun Luo. SIAM Journal on Mathematical Analysis 51 (2019), no. 3, 1761-1791.
  6. Quantitative stability estimates for Fokker-Planck equations
    Huaiqian Li, Dejun Luo. Journal de Mathématiques Pures et Appliquées (9) 122 (2019), 125-163.
  7. Coupling by Reflection and Hölder Regularity for Non-Local Operators of Variable Order
    Dejun Luo, Jian Wang. Transactions of the American Mathematical Society 371 (2019), no. 1, 431–459.
  8. The Itô SDEs and Fokker-Planck equations with Osgood and Sobolev coefficients
    Dejun Luo. Stochastics 90 (2018), no. 3, 379-410.
  9. Constantin and Iyers representation formula for the Navier-Stokes equations on manifolds
    Shizan Fang, Dejun Luo. Potential Analysis 48 (2018), no. 2, 181-206.
  10. Exponential convergence in L^p-Wasserstein distance for diffusion processes without uniformly dissipative drift
    Dejun Luo, Jian Wang. Mathematische Nachrichten 289 (2016), no. 14-15, 1909-1926.
  11. A characterization of the rate of change of Phi-entropy via an integral form curvature-dimension condition
    Dejun Luo. Advances in Geometry 16 (2016), no. 3, 277-290: 下载全文
  12. A probabilistic proof of the fundamental gap conjecture via the coupling by reflection (and erratum)
    Fuzhou Gong, Huaiqian Li, Dejun Luo. Potential Analysis 44 (2016), no. 3, 423-447: 下载全文
  13. Hölder continuity of semigorups for Time Changed Symmetric Stable Processes
    Dejun Luo, Jian Wang. Frontiers of Mathematics in China 11 (2016), no. 1, 109-121: 下载全文
  14. Quasi-invariance of the Stochastic Flow Associated to Itô’s SDE with Singular Time-Dependent Drift
    Dejun Luo. Journal of Theoretical Probability 28 (2015), no. 4, 1743-1762: 下载全文
  15. Stochastic Lagrangian flows on the group of volume-preserving homeomorphisms of the spheres
    Dejun Luo. Stochastics: An International Journal of Probability and Stochastic Processes 87 (2015), no. 4, 680-701: 下载全文
  16. Harnack inequalities for SDEs with multiplicative noise and non-regular drift
    Huaiqian Li, Dejun Luo, Jian Wang. Stochastics and Dynamics 15 (2015), no. 3, 1550015, 18 pp: 下载全文
  17. Generalized stochastic flow associated to the Itô SDE with partially Sobolev coefficients and its application
    Dejun Luo. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze (5) 14 (2015), no. 2, 535-573: 下载全文
  18. A unified treatment for ODEs under Osgood and Sobolev type conditions
    Huaiqian Li, Dejun Luo. Bulletin des Sciences Mathématiques 139 (2015), no. 1, 114-133: 下载全文
  19. Dimension-independent estimates on the densities of Wiener functionals via the log-Sobolev inequality
    Dejun Luo. Potential Analysis 41 (2014), no. 3, 903–915: 下载全文
  20. Uniqueness of degenerate Fokker-Planck equations with weakly differentiable drift whose gradient is given by a singular integral
    Dejun Luo. Electronic Communications in Probability 19 (2014), no. 43, 14 pp: 下载全文
  21. Spectral gaps of Schrödinger operators and diffusion operators on abstract Wiener spaces
    Fu-Zhou Gong, Yong Liu, Yuan Liu, De-Jun Luo. Journal of Functional Analysis 266 (2014), no. 9, 5639–5675: 下载全文
  22. Asymptotic estimates on the time derivative of entropy on a Riemannian manifold
    Adrian P. C. Lim, Dejun Luo. Advances in Geometry 13 (2013), no. 1, 97–115: 下载全文
  23. Fokker-Planck type equations with Sobolev diffusion coefficients and BV drift coefficients
    De Jun Luo. Acta Mathematica Sinica, English Series 29 (2013), no. 2, 303–314: 下载全文
  24. Quasi-invariant flow generated by Stratonovich SDE with BV drift coefficient
    Huaiqian Li, Dejun Luo. Stochastic Analysis and Applications 30 (2012), no. 2, 258–284: 下载全文
  25. A note on Gaussian correlation inequalities for nonsymmetric sets
    Adrian P. C. Lim, Dejun Luo. Statistics and Probability Letters 82 (2012), no. 1, 196–202: 下载全文
  26. Heat semi-group and generalized flows on complete Riemannian manifolds
    Shizan Fang, Huaiqian Li, Dejun Luo. Bulletin des Sciences Mathématiques 135 (2011), no 6-7, 565–600: 下载全文
  27. Absolute continuity under flows generated by SDE with measurable drift coefficients
    Dejun Luo. Stochastic Processes and their Applications 121 (2011), no. 10, 2393–2415: 下载全文
  28. Pathwise uniqueness of multi-dimensional stochastic differential equations with Hölder diffusion coefficients
    Dejun Luo. Frontiers of Mathematics in China 6 (2011), no. 1, 129–136: 下载全文
  29. Stochastic differential equations with coefficients in Sobolev spaces
    Shizan Fang, Dejun Luo, Anton Thalmaier. Journal of Functional Analysis 259 (2010), no. 5, 1129–1168: 下载全文
  30. Well-posedness of Fokker-Planck type equations on the Wiener space
    Dejun Luo. Infinite Dimensional Analysis, Quantum Probability and Related Topics 13 (2010), no. 2, 273–304: 下载全文
  31. Transport equations and quasi-invariant flows on the Wiener space
    Shizan Fang, Dejun Luo. Bulletin des Sciences Mathématiques 134 (2010), no. 3, 295-328: 下载全文
  32. Stochastic variational principle for the three dimensional Navier-Stokes equation
    Dejun Luo. Math. Appl. (Wuhan) 23 (2010), no. 3, 539-547:
  33. Quasi-invariance of Lebesgue measure under the homeomorphic flow generated by SDE with non-Lipschitz coefficient
    Dejun Luo. Bulletin des Sciences Mathématiques 133 (2009), no. 3, 205-228: 下载全文
  34. Isotropic stochastic flow of homeomorphisms on R^d associated with the critical Sobolev exponent
    Dejun Luo. Stochastic Processes and their Applications 118 (2008), no. 8, 1463-1488: 下载全文
  35. Regularity of solutions to differential equations with non-Lipschitz coefficients
    Dejun Luo. Bulletin des Sciences Mathématiques 132 (2008), no. 4, 257-271: 下载全文
  36. Flow of homeomorphisms and stochastic transport equations
    Shizan Fang, Dejun Luo. Stochastic Analysis and Applications 25 (2007), no. 5, 1079–1108: 下载全文

电话:

Email: luodj at amss dot ac dot cn

地址: 北京市海淀区中关村东路55号思源楼

邮编: 100190

您还没有登录,不能给TA留言

更新于:2019-05-30 20:45      累计访问量:627

相关学者

最近来访

相同研究领域

同一单位

相同研究兴趣